Technical Note—A Note on the Stochastic Shortest Route Problem
Operations Research · 1985 · Volume 33 · Issue 3
Abstract
An optimality index for choosing the shortest route in an acyclic, stochastic network has recently been proposed. The present note identifies certain anomalies in using that index and proposes another optimality index. The results of using these indices are compared in a simple example.
Keywords
483 stochastic shortest route problem, 570 shortest route problem
Enable JavaScript for citation tools and additional paper interactions.